Volume 30, Number 3
Previous Issue Next Issue

Huangxin Chen, Xuejun Xu & Weiying Zheng

10.4208/jcm.1109-m3401

J. Comp. Math., 30 (2012), pp. 223-248

Preview Full PDF 41 1355 Abstract

Aaron Luttman Erik Bollt & Jason Holloway

10.4208/jcm.1111-m3714

J. Comp. Math., 30 (2012), pp. 249-261

Preview Full PDF 40 1185 Abstract

Fusheng Wang & Chuanlong Wang

10.4208/jcm.1109-m3567

J. Comp. Math., 30 (2012), pp. 262-278

Preview Full PDF 35 1269 Abstract

El-Sayed M.E. Mostafa

10.4208/jcm.1109-m3364

J. Comp. Math., 30 (2012), pp. 279-297

Preview Full PDF 35 1337 Abstract

Tao Yu & Xingye Yue

10.4208/jcm.1110-m3537

J. Comp. Math., 30 (2012), pp. 298-310

Preview Full PDF 35 1309 Abstract

Renzhong Feng & Xun Zhou

10.4208/jcm.1111-m3495

J. Comp. Math., 30 (2012), pp. 311-323

Preview Full PDF 32 1304 Abstract

Mohamed Al-Lawatia

10.4208/jcm.1110-m3465

J. Comp. Math., 30 (2012), pp. 324-336

Preview Full PDF 45 1324 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard